Jump to content
CrazyBoards.org

Recommended Posts

I've been doing mostly okay with Risperdal for Schizoaffective Disorder. My only complaint was that I still had some very sorrowful intrusive thoughts and crying spells. I also started to notice a loss of libido but felt okay with it. The reason I felt okay with it was because I've been through depression before and wouldn't get "aroused" randomly, but someday I would be able to get myself off again. However I have recently discovered that on Risperdal it's like my crotch is numb. It's the creepiest feeling and makes me feel very detached from my own body. It's like I have no clitorus at all! It's very depressing and creepy. My mind is also numb to thoughts of sex, like normally I could get myself aroused but now there is a numbness there instead. 

This has freaked me out so much that I stopped the Risperdal cold turkey. I just want the feeling in my crotch to come back ffs. I see my pdoc in 10 days though and will need to be ready to try something else once she is done being mad at me for stopping my medication. I've been thinking about Abilify. 

Does anyone have experience taking Abilify and still being able to masturbate?

Link to comment
Share on other sites

I didn't have sexual dysfunction issues on Abilify (I'm a female too).  It's been awhile since I was on it, but I remember everything being normal.  I was on doses from 20-30mg.  

Currently I have some sexual dysfunction and I don't know what med it is.  I still experience pleasure, but don't really climax.  Dunno.  Might be the Saphris, I'm not sure.  

  • Like 1
Link to comment
Share on other sites

1 minute ago, jarn said:

I didn't have sexual dysfunction issues on Abilify (I'm a female too).  It's been awhile since I was on it, but I remember everything being normal.  I was on doses from 20-30mg.  

Thanks for the feedback, appreciate it.

I was originally scared of Abilify because I was scared of getting akathisia. But then my pdoc had me try Latuda and it gave me akathisia. So it's like now I've been there, done that, not as terrifying anymore (although it really sucked). So I would be okay with giving Abilify a chance now. 

Link to comment
Share on other sites

Abilify is the only psych med I've taken that increased my libido. In fact it made me hypersexual and manic. It didn't help me but you might also ask about wellbutrin because it's used sometimes to counteract sexual dysfunction from other meds. Resperidal is a great med besides the sexual side effects.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...